An adaptive method for high-resolution topology design

Springer Heidelberg
Publication Type:
Journal Article
Acta Mechanica Sinica, 2013, 29 (6), pp. 840 - 850
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2013000962OK.pdf720.88 kB
Adobe PDF
For the purpose of achieving high-resolution optimal solutions this paper proposes a nodal design variable-based adaptive method for topology optimization of continuum structures. The analysis mesh-independent density field, interpolated by the nodal des
Please use this identifier to cite or link to this item: